# SDR GTIA9700231

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoiler System
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MDW - FLT 1701 - AFTER PUSH-BACK AT MYR, SPOILER DEPLOYED, LIGHT ILLUMINATED.  ACCOMPLISHED PROCEDURE PER MEL 27-32, CONTINUED FLIGHT PER MEL.  LIGHT EXTINGUISHED AFTER TAKEOFF AND NEVER RE-ILLUMINATED.  TRANSFERRED TO DMI LOG NR 00252 IAW DC-9 MEL 27-32 CAT 'B'.  PLACARD INSTALLED.  (X)
